# SDR DALA2019121507303

- Difficulty date: December 14, 2019
- Submitted: December 15, 2019
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 72,182 hours, 52,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT FWD OVERWING EMER LIGHT INOP. FOUND NO POWER AT L2-177 AND L2-176. 503183. REPLACED BATTERY PACK AT B5-103 PER MD AMM 33-50. (LP6629877)
